Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 192, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2015, 2:06 AM EDT for Hardin County, Hart County, Larue County, Kentucky. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 2:06 AM EDT (06:06 UTC)
- Expired
- Jun 26, 2015, 2:35 AM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hardin County, KY, Hart County, KY, Larue County, KY
The radar
The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:10 AM EDT | TSTM WND DMG | 2 N Glendale, KY | POWERLINE DOWN |
| Jun 26, 2:20 AM EDT | TSTM WND DMG | 1 W Bonnieville, KY | THREE LARGE TO MEDIUM TREES BLOWN OVER ONE HALF MILE WEST OF BONNIEVILLE. |
| Jun 26, 2:35 AM EDT | TSTM WND DMG | 2 Nnw Creal, KY | A LARGE TREE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 5:53 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 25, 7:30 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1734 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS53 KLMK 260606
SVRLMK
KYC093-099-123-260635-
/O.NEW.KLMK.SV.W.0192.150626T0606Z-150626T0635Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 AM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 235 AM EDT/135 AM CDT/
* AT 204 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELIZABETHTOWN TO 9 MILES WEST OF HODGENVILLE TO 13
MILES SOUTHWEST OF ELIZABETHTOWN...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HODGENVILLE...TONIEVILLE...FLINT HILL...SEVEN CORNERS...SONORA...
MATHERS MILL...TANNER...LONE STAR...BOUNDARY OAK...UPTON...
MAXINE...VENTO...BUFFALO...TALLEY...BONNIEVILLE...MAGNOLIA...
WABASH...HIGH HICKORY...HAMMONVILLE AND MOUNT SHERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3732 8587 3759 8612 3763 8597 3768 8586
3747 8561 3746 8561 3747 8563 3746 8564
3743 8567 3740 8565 3737 8568
TIME...MOT...LOC 0606Z 316DEG 35KT 3763 8581 3756 8588
3754 8601
HAIL...<.75IN
WIND...60MPH
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:57 AM EDT, 9 minutes earlier.
Area forecast discussion, Jun 26, 1:57 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 AM EDT Fri Jun 26 2015
...Updated Aviation Discussion...
.SHORT TERM (Now through Sunday)...
Issued at 315 PM EDT Thu Jun 25 2015
...Multiple rounds of storms expected with severe potential this
evening and again Fri evening...
Complex forecast with limited confidence as multiple convective
complexes are likely to affect the Ohio Valley through Friday night.
Earlier MCS pushed an outflow boundary as far south as the Bluegrass
Parkway by late morning, but SW flow has largely washed out that
boundary. Clouds thinned quickly enough over west-central Kentucky
that the atmosphere has recovered fairly well, and at 18Z moisture
convergence, dewpoint gradient, and even a weak pressure trof
suggest that the effective boundary is very near Interstate 64.
However, AMDAR soundings show a weakening but still strong inversion
between 900-800 mb so there is no convection yet.
As we progress into the evening, the inversion should finally weaken
enough to fire convection by 21-22Z. Mid-level winds near 40 kt will
provide decent speed shear for this time of the summer, so the main
threat will be damaging winds. However, all severe weather modes
remain in play. Southward extent of precip chances and strong/severe
threat may be a bit conservative yet, but the greatest potential for
severe weather is in north central Kentucky.
This convection should diminish by around midnight, perhaps even
sooner if cold pool processes take over. Another MCS will dive at us
from the northwest, and should be arriving to find a less favorable
environment by daybreak Fri.
Look for another lull either side of midday Fri as low-level inflow
weakens. Renewed severe threat develops in the heat of the
afternoon. Likely/categorical POPs Fri afternoon into Fri evening as
the cold front pushes through. Poorly defined surface low will ride
ENE along the front late Friday, and if a tighter closed low can
interact with the boundary and juicy atmosphere, SVR wind/hail
potential is decent and there will even be a non-zero tornado
potential. Tricky max temp forecast as it is dependent on how much
daytime convection develops. Will continue to ride just above climo
in the upper 80s most spots.
.LONG TERM (Sunday night through Friday)...
Issued at 200 AM EDT Fri Jun 26 2015
The upper level trough deepens over the Great Lakes and eastern
CONUS later this weekend and with high pressure at the surface,
Sunday is still looking like a nice, dry day with lower humidity and
highs in the 75 to 80 degree range.
For Monday, pivoting shortwave trough within the main upper level
trough will pass through. Scattered showers and storms ahead of the
associated surface low and cold front could arrive as early as the
pre-dawn hours across southern Indiana. Scattered coverage is then
expected to work SE across the CWA ahead of the front through the
day. Isolated to widely scattered activity will linger into the late
evening mainly across the southern CWA. Highs around 80 and lows in
the 60s are expected.
The flow becomes slightly more zonal by mid week but subtle
shortwaves still look to pass through. As such, will maintain slight
chances, 20 to 30 percent, for mainly diurnal instability driven
showers and thunderstorms. Highs in the low/mid 80s with lows in the
60s.
Model timing differences creep up by late week as deterministic
guidance suggests another shortwave could arrive Thursday or Friday.
&&
.AVIATION (00Z TAF Update)...
1Issued at 200 AM EDT Sat Jun 26 2015
Ongoing storms drifting ESE are showing some signs of weakening.
Numerous outflow boundaries from storms providing focus for new
convection early in forecast period. After a relative lull in
activity later in the morning, redevelopment before 00Z expected as
upper short wave energy sets surface front in motion across the
area. VSBY reductions in storms will be most likely issue with
these...but cannot rule out winds gusting in excess of 30-40 kt and
hail with stronger storms.
May have erred on the pessimistic side for SDF TAF with current
TEMPO group as bulk of strongest storms now S of SDF, so will likely
update...and may tweak timing at LEX and BWG as well.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late tonight FOR KYZ023>043-045>049-
053>057-063>067-077-078.
IN...FLASH FLOOD WATCH through late tonight FOR INZ076>079-083-084-
089>092.
&&
Short Term........RAS
Long Term.........BJS
Aviation..........JBSHazardous weather outlook, Jun 25, 7:52 PM EDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 752 PM EDT THU JUN 25 2015 INZ078-079-KYZ031>037-040>043-049-061-062-070>075-081-082-270000- SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-CLARK KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER... MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...BURKESVILLE...ALBANY 752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...NOW THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS COULD PRODUCE STRONG WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ038-039-045>048-053>057-063>067-076>078-270000- SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-METCALFE KY-ADAIR KY- RUSSELL KY- INCLUDING THE CITIES OF...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...EDMONTON...COLUMBIA... JAMESTOWN 752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/ ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...NOW THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS COULD PRODUCE LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089>092-KYZ023>030-270000- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN- FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE... HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE 752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/ ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. THE STRONGEST STORMS COULD PRODUCE STRONG TO LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS
In the hours before
Special weather statement, Jun 26, 12:40 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1240 AM EDT FRI JUN 26 2015 INZ076>079-083-084-089>092-KYZ025-030>032-260545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...BRANDENBURG...LOUISVILLE...LA GRANGE...BEDFORD 1240 AM EDT FRI JUN 26 2015 /1140 PM CDT THU JUN 25 2015/ ...STRONG THUNDERSTORMS MOVING ACROSS AREA... STRONG THUNDERSTORMS PRODUCING VERY INTENSE LIGHTNING...TORRENTIAL RAINFALL...AND GUSTY WINDS WILL CONTINUE ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY THROUGH THE OVERNIGHT HOURS. SOME SMALL HAIL IS ALSO POSSIBLE. ZT
Local storm report, Jun 26, 1:25 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 AM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM HAIL BATTLETOWN 38.07N 86.30W
06/26/2015 E0.75 INCH MEADE KY TRAINED SPOTTER
PENNY SIZE HAIL AND ESTIMATED 45-50MPH WINDS
&&
MEDLocal storm report, Jun 26, 1:51 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 AM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM LIGHTNING 6 SW SIMPSONVILLE 38.17N 85.43W
06/26/2015 JEFFERSON KY BROADCAST MEDIA
HOUSE STRUCK BY LIGHTNING, NO INJURIES.
&&
MEDLocal storm report, Jun 26, 1:52 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
152 AM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM LIGHTNING 1 SSW HIGHVIEW 38.12N 85.65W
06/26/2015 JEFFERSON KY BROADCAST MEDIA
HOUSE STRUCK BY LIGHTNING, NO INJURIES.
&&
MEDSpecial weather statement, Jun 26, 1:53 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
153 AM EDT FRI JUN 26 2015
KYZ028-053-260620-
HARDIN KY-LARUE KY-
153 AM EDT FRI JUN 26 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 TO 50 MPH WINDS OVER HARDIN COUNTY...
AT 151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM ABOUT 10 MILES NORTHEAST
OF ELIZABETHTOWN TO ELIZABETHTOWN TO 11 MILES WEST OF ELIZABETHTOWN
AND MOVING SOUTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HODGENVILLE...
ELIZABETHTOWN...
ROANOKE AND STAR MILLS...
TONIEVILLE AND NOLIN...
LEAFDALE AND SONORA...
TANNER AND MATHERS MILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3776 8589 3782 8584 3772 8564 3770 8563
3770 8561 3769 8559 3766 8560 3765 8559
3762 8559 3761 8561 3760 8560 3756 8561
3747 8589 3770 8618
TIME...MOT...LOC 0552Z 311DEG 34KT 3782 8576 3769 8579
3765 8605
TWFLocal storm report, Jun 26, 1:58 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
158 AM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM FLASH FLOOD 4 SSW VALLEY STATION 38.05N 85.90W
06/26/2015 JEFFERSON KY BROADCAST MEDIA
FOUR PEOPLE RESCUED FROM VEHICLE ON DIXIE
HIGHWAY.
&&
MEDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:10 PM EDT | Special Weather Statement | LMK | Breckinridge | 45 min |
| Jun 25, 9:19 PM EDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 25, 9:26 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 29 min |
| Jun 25, 9:38 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Jun 25, 11:29 PM EDT | Special Weather Statement | LMK | Jefferson | 91 min |
| Jun 26, 12:39 AM EDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 3 hr |
| Jun 26, 12:50 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jun 26, 12:54 AM EDT | Flash Flood Watch | LMK | Adair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 32 more | 25 hr |
| Jun 26, 1:02 AM EDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Jefferson, Meade, Spencer | 3 hr |
| Jun 26, 1:28 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Jun 26, 1:43 AM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Meade, Nelson, Spencer, Washington | 2 hr |
| Jun 26, 1:53 AM EDT | Special Weather Statement | LMK | Hardin, Larue | 27 min |
| Jun 26, 2:35 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Larue, Marion, Taylor | 30 min |
| Jun 26, 2:57 AM EDT | Flash Flood Warning | LMK | Garrard, Jessamine, Madison | 2 hr |
| Jun 26, 3:06 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 29 min |
| Jun 26, 4:26 AM EDT | Special Weather Statement | LMK | Barren, Metcalfe | 29 min |
| Jun 26, 5:02 AM EDT | Special Weather Statement | LMK | Russell | 43 min |
| Jun 26, 1:41 PM EDT | Special Weather Statement | LMK | Simpson | 29 min |
| Jun 26, 2:18 PM EDT | Special Weather Statement | LMK | Warren | 32 min |
| Jun 26, 2:43 PM EDT | Special Weather Statement | LMK | Butler | 47 min |
| Jun 26, 3:01 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 29 min |
| Jun 26, 3:04 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 31 min |
| Jun 26, 3:13 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 32 min |
| Jun 26, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 30 min |
| Jun 26, 3:32 PM EDT | Special Weather Statement | LMK | Warren | 28 min |
| Jun 26, 3:41 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 29 min |
| Jun 26, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 29 min |
| Jun 26, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart | 31 min |
| Jun 26, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 31 min |
| Jun 26, 4:01 PM EDT | Tornado Warning | LMK | Barren, Hart, Metcalfe | 29 min |
| Jun 26, 4:06 PM EDT | Special Weather Statement | LMK | Warren | 29 min |
| Jun 26, 4:09 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Ohio | 31 min |
| Jun 26, 4:11 PM EDT | Areal Flood Advisory | LMK | Barren, Edmonson, Logan, Warren | 3 hr |
| Jun 26, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 28 min |
| Jun 26, 4:30 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 30 min |
| Jun 26, 4:31 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 29 min |
| Jun 26, 4:33 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 47 min |
| Jun 26, 4:36 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 29 min |
| Jun 26, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 23 min |
| Jun 26, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 28 min |
| Jun 26, 4:48 PM EDT | Special Weather Statement | LMK | Logan | 32 min |
| Jun 26, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Metcalfe | 42 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | LMK | Meade | 32 min |
| Jun 26, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 29 min |
| Jun 26, 5:06 PM EDT | Special Weather Statement | LMK | Green | 29 min |
| Jun 26, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 38 min |
| Jun 26, 5:15 PM EDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jun 26, 5:21 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Meade | 3 hr |
| Jun 26, 5:22 PM EDT | Special Weather Statement | LMK | Adair, Cumberland, Russell | 28 min |
| Jun 26, 5:22 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 28 min |
| Jun 26, 5:35 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 30 min |
| Jun 26, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Jun 26, 5:41 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 26, 5:41 PM EDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 29 min |
| Jun 26, 5:49 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 31 min |
| Jun 26, 5:52 PM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Jun 26, 6:00 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 30 min |
| Jun 26, 6:05 PM EDT | Areal Flood Advisory | LMK | Russell | 3 hr |
| Jun 26, 6:05 PM EDT | Special Weather Statement | LMK | Simpson | 30 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 29 min |
| Jun 26, 6:09 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby | 13 min |
| Jun 26, 6:15 PM EDT | Special Weather Statement | LMK | Oldham, Trimble | 30 min |
| Jun 26, 6:20 PM EDT | Flash Flood Warning | LMK | Henry, Oldham | 3 hr |
| Jun 26, 6:26 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Jun 26, 6:35 PM EDT | Special Weather Statement | LMK | Allen, Simpson | 30 min |
| Jun 26, 6:39 PM EDT | Special Weather Statement | LMK | Franklin | 31 min |
| Jun 26, 7:04 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Jun 26, 7:18 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 32 min |
| Jun 26, 7:30 PM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas, Scott | 3 hr |
| Jun 26, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 19 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.